Research

Minimal configurations and sandpile measures


Reference:

Jarai, A. A. and Werning, N., 2014. Minimal configurations and sandpile measures. Journal of Theoretical Probability, 27 (1), pp. 153-167.

Related documents:

[img] PDF (Author's accepted version) - Repository staff only until 01 April 2015 - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (195kB) | Contact Author

    Official URL:

    http://dx.doi.org/10.1007/s10959-012-0446-z

    Related URLs:

    Abstract

    We give a new simple construction of the sandpile measure on an infinite graph G, under the sole assumption that each tree in the Wired Uniform Spanning Forest on G has one end almost surely. For so called generalized minimal configurations the limiting probability on G exists even without this assumption. We also give determinantal formulas for minimal configurations on general graphs in terms of the transfer current matrix.

    Details

    Item Type Articles
    CreatorsJarai, A. A.and Werning, N.
    DOI10.1007/s10959-012-0446-z
    Related URLs
    URLURL Type
    http://arxiv.org/abs/1110.4523v2Free Full-text
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher Statementminimal_arxiv_2.pdf: The original article is available at www.springerlink.com: link.springer.com/article/10.1007/s10959-012-0446-z
    RefereedYes
    StatusPublished
    ID Code28021

    Export

    Actions (login required)

    View Item